# SDR UALA2012040602141

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 38,409 hours, 15,652 cycles
- Engine: Iae V2522A5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENGINE WIRE HARNESS BUNDLE DAMAGED AT 6 O'CLOCK POS AFT WHERE FAN COWLS MEET.  WIRE HARNESS DAMAGE IS THRU THE SHIELD AND INTO CENTER CONDUCTOR WIRES.
